# SDR DALA12009103134

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 29,242 hours, 15,281 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO FLOOR PANEL 151LF 6 INCHES FROM AFT EDGE & 10 INCHES  FROM LEFT OTBD EDGE .500 X .700, .225 DEPTH. PERFORMED PERMANENT REPAIR IAW SRM 53-02-00.
